# SDR HNAA2011081700255

- Difficulty date: August 12, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 65,288 hours, 74,275 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120
- Part serial: 120046
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN COCKPIT DURNING APPROACH AND AFTER LANDING, ONLY WHEN BLEEDS ARE ON.  R & R NR 2 ENGINE ASSY IAW WORK CARD 71-00-01R AND 71-00-02X.
